# SDR DL76L071090

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 79,402 hours, 11,970 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part serial: 1461
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT  PUSHBACK, RT AFT FUEL BOOST PUMP POPPED C/B, RESET NO GOOD.  FWD TO MEL 28-22-01A.  IT WAS POSSIBLE TO FLT CREW PLACARD TO APPLY THIS MEL.  THE AIRCRAFT NEEDED MORE FUEL SO HAD TO RETURN TO GATE.  REMOVED AND REPLACED BOOST PUMP W MFG P/N 5006003D PER AMM REMOVED MCO AND PL PER MEL 28-22-01A.
